MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1065215

Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 1990

[The nephrotoxic effect of therapy with fumaric acid esters in psoriasis].

Stühlinger W, Innerebner M, Aberer W

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Two sisters, aged 25 and 29 years, with generalized psoriasis guttata since childhood, developed nausea, upper-abdominal pain, loss of appetite, palpitations and flushes in the course of local and oral administration of fumaric acid esters. Because of these side effects the treatment was discontinued after about two weeks, and the symptoms disappeared. But proteinuria and haematuria were subsequently noted, creatinine concentration rose to 2.2 and 2.5 mg/dl, respectively, while creatinine clearance fell to 44 and 27 ml/min, respectively. Examination of urinary sediments and analysis of urinary proteins gave results compatible with tubular-interstitial renal damage. The abnormal renal functions and urinary findings proved reversible within three weeks.

Для цитирования: Stühlinger W, Innerebner M, Aberer W. [The nephrotoxic effect of therapy with fumaric acid esters in psoriasis].. Deutsche medizinische Wochenschrift (1946). 1990. DOI: 10.1055/s-2008-1065215.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.